RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 42–53 (Mi tvp2560)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic properties of a sequential plan for estimating a first-order autoregression parameter

S. M. Pergamenshchikov


Full text: PDF file (603 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 36–49

Bibliographic databases:

Received: 06.06.1988

Citation: S. M. Pergamenshchikov, “Asymptotic properties of a sequential plan for estimating a first-order autoregression parameter”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 42–53; Theory Probab. Appl., 36:1 (1991), 36–49

Citation in format AMSBIB
\Bibitem{Per91}
\by S.~M.~Pergamenshchikov
\paper Asymptotic properties of a sequential plan for estimating a first-order autoregression parameter
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 42--53
\mathnet{http://mi.mathnet.ru/tvp2560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109015}
\zmath{https://zbmath.org/?q=an:0744.62108|0729.62070}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 36--49
\crossref{https://doi.org/10.1137/1136003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2560
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malyarenko A.A., “Odnoetapnoe posledovatelnoe otsenivanie parametrov nelineinykh stokhasticheskikh sistem s diskretnym vremenem”, Izv. Tomskogo politekhnich. un-ta, 315:5 (2009), 13–17
    2. Bishwal J.P.N., “Sequential Maximum Likelihood Estimation in Nonlinear Nonmarkov Diffusion Type Processes”, Dyn. Syst. Appl., 27:1 (2018), 107–124  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:424
    Full text:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021